Skip to main content Accessibility help
×
×
Home

Weakly one-based geometric theories

  • Alexander Berenstein (a1) and Evgueni Vassiliev (a2)

Abstract

We study the class of weakly locally modular geometric theories introduced in [4], a common generalization of the classes of linear SU-rank 1 and linear o-minimal theories. We find new conditions equivalent to weak local modularity: “weak one-basedness”, absence of type definable “almost quasidesigns”, and “generic linearity”. Among other things, we show that weak one-basedness is closed under reducts. We also show that the lovely pair expansion of a non-trivial weakly one-based ω-categorical geometric theory interprets an infinite vector space over a finite field.

Copyright

References

Hide All
[1] Baisalov, Y. and Poizat, B., Paires de structures o-minimales, this Journal, vol. 63 (1998), pp. 570578.
[2] Baldwin, J., First order theories of abstract dependence relations, Annals of Pure and Applied Logic, vol. 26 (1984), pp. 215243.
[3] Berenstein, A., Ealy, C., and Günaydin, A., Thorn independence in the field of real numbers with a small multiplicative group. Annals of Pure and Applied Logic, vol. 150 (2007), no. 1–3, pp. 118.
[4] Berenstein, A. and Vassiliev, E., On lovely pairs ofgeometric structures, Annals of Pure and Applied Logic, vol. 161 (2010), no. 7, pp. 866878.
[5] Boxall, G., Lovely pairs of models of a þ-rank 1 theory, preprint.
[6] Boxall, Gareth, Bradley-Williams, David, Kestner, Charlotte, Aziz, Alexandra Omar, and Penazzi, Davide, Some proofs on weakly one-based geometric theories, notes.
[7] Buechler, S., Essential stability theory, Perspectives in Mathematical Logic, vol. 4, Springer-Verlag, Berlin, 1996.
[8] Chatzidakis, Z. and Pillay, A., Generic structures and simple theories, Annals of Pure and Applied Logic, (1998), pp. 7192.
[9] de Piro, T. and Kim, B., The geometry of l-based minimal types, Transactions of the American Mathematical Society, vol. 355 (2003), pp. 42414263.
[10] Ealy, C. and Onshuus, A., Characterizing rosy theories, this Journal, vol. 72 (2007), no. 3, pp. 919940.
[11] Gagelman, J., Stability in geometric theories, Annals of Pure and Applied Logic, vol. 132 (2005), pp. 313326.
[12] Hall, M., The theory of groups, Macmillan, New York, 1959.
[13] Hasson, A., Onshuus, A., and Peterzil, Y., Definable structures in o-minimal theories, Israel Journal of Mathematics, vol. 179 (2010), pp. 363379.
[14] Lam, T. Y., A first course in non-commmutative rings, second ed., Springer Verlag, 2001.
[15] Loveys, J. and Peterzil, Y, Linear o-minimal structures, Israel Journal of Mathematics, vol. 81 (1993), pp. 130.
[16] Maalouf, F., Construction d'un groupe dans les structures C-minimales, this Journal, vol. 73 (2008), no. 3, pp. 957968.
[17] Nübling, H., Expansion and reducts of simple and stable theories, Ph.D. thesis, University of East Anglia, Norwich, 2004.
[18] Peterzil, Y., Constructing a group-interval in o-minimal structures, Journal of Pure and Applied Algebra, vol. 94 (1994), pp. 85100.
[19] Peterzil, Y. and Starchenko, S., A trichotomy theorem for o-minimal structures, Proceedings of the London Mathematical Society, (2000), pp. 481523.
[20] Pillay, A., Geometric stability theory, Oxford Logic Guides 32, Clarendon Press, Oxford, 1996.
[21] Pillay, A., Canonical bases in o-minimal and related structures, this Journal, to be published.
[22] Pillay, A. and Vassiliev, E., On lovely pairs and the Ǝy ∈ quantifier, Notre Dame Journal of Formal Logic, vol. 46 (2005), pp. 491501.
[23] van den Dries, L., Dense pairs of o-minimal structures, Fundamenta Mathematicae, vol. 157 (1998), pp. 6178.
[24] van den Dries, L. and Günaydin, A., The fields of real and complex numbers with a small multiplicative group, Proceedings of the London Mathematical Society. Series 3, vol. 93 (2006), no. 1, pp. 4381.
[25] Vassiliev, E., Generic pairs of SU-rank 1 structures. Annals of Pure and Applied Logic, vol. 120 (2003), pp. 103149.
[26] Wagner, F. O., Simple theories, Mathematics and its Applications, Kluwer Academic Publishers, 2000.
[27] Yaacov, I. Ben, Pillay, A., and Vassiliev, E., Lovely pairs of models, Annals of Pure and Applied Logic, vol. 122 (2003), pp. 235261.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed